# SDR ASAA0946555

- Difficulty date: September 2, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,076 hours, 32,732 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS116080290
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AT FL 370 ENG 2 SYSTEM B LOW PRESSURE LIGHT ILLUMINATED.  HYD B SYSTEM SHOWED 40 PERCENT THEN DROPPED TO 1 PERCENT.  ELEC B LIGHT ILLUMINATED ALONG WITH FEEL DIFFERENTIAL PRESSURE LOSS OF SYS B.  REPLACED HYDRAULIC LINE AND HOSE.  OP AND LEAK CHECK GOOD.
